# SDR DALA2016042903419

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEND OUT ON FUSELAGE SKIN, BS 309 BETWEEN LONGERONS 29 RT AND 30.  DAMAGE WAS DRILLED IAW SRM 53-04-2, PARAGRAPH 3.  2, A, 1, A.  PLUG OF REPAIR WAS INSTALLED IAW  SRM 53-04-2, 3C, 2, A, 1, A, 3.
